# SDR CALA2014051691042

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 56,678 hours, 14,471 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD ELEVATOR SN 000739 LOWER SKIN REPAIRED.  LOWER SKIN REPAIRED IAW ECRA 5520-01448 & UAL SPEC SM 60-55-20-02-JD REF 8130-3 TRACKING NUMBER 016-A00561331.  STATIC BALANCE PERFORMED & BALANCE MOMENT OF +2722.
